# SDR 03289324

- Difficulty date: October 16, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- Aircraft time: 21,624 hours, 21,154 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Pin
- Condition: Loose
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE CARGO SMOKE DETECTION SYSTEM WAS GIVING A CONSTANT LOOP A FIRE ALARM.  MAINTENANCE PERSONNEL RESECURED A PIN IN THE CONNECTOR.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
